# SDR 07FDEA04699

- Difficulty date: October 29, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: A57771000004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON UPPER SKIN OF SPOILER 5 RT.  REPAIR PERFORMED BY REPLACEMENT OF SPOILER IAW AMM 276151 PB 400.
